Annales francaises d'anesthesie et de reanimation · 2009
[The implication of a direct antithrombine in the appearance of (serious) postoperative acute respiratory distress].
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Hanf W, Duntze J, Hida H, Blanc Q, Reynaud C
Аннотация
We present the case of a 73-year-old man, operated on for paralyzing sciatica, who displayed acute postoperative respiratory distress and intra-alveolar haemorrhage following the administration of dabigatran etexilate, a new oral antithrombin used in the prevention of venous thromboembolism. This serious incident occurred in a patient who had a 20-year history of chronic thrombocytopenia (platelet level at 100G/l) and a heparin-induced thrombocytopenia and in whom no other aetiology was found (tuberculosis, pneumo-renal syndrome, etc.). The postoperative prevention of thromboembolic events in a patient with high risk bleeding requires intensive monitoring, notably, when prescribing new drugs such as new anticoagulant agents.